# SDR 03FDEA02056

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER BS 1166 STR 24 RT.  REMOVED CORROSION & FOUND OUT OF LIMITS.  REPAIRED STRINGER BS 1166, STRINGER 24   RT  PER   SRM 53-10-3 AND 53-10-1.
